Hi, Thanks for your question. I'm Dr. Hasan and I'll try to help you.
I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want.
You have basically two questions that whether you should start taking the pill now or not?
The answer is yes, you can.
as your case is unusual where you don't know about your last period, yes you can start taking it now and it will delay your bleeding.
Your second question is about discoloration of skin secondary to use of this medicine.
It is not so. According to recommendations, if you are prone to a skin condition called chloasma, you shouldn't expose yourself to sunlight.
So if you have such skin lesion, you should avoid sunlight and can where necessary, you can use sun block.
If you don't have any such skin problem, you are not going to have this side effect .
Yes I am sorry to hear about all this and can understand that fear of having period all the times can be so distressing.
But even then you can start your tablet prescribed by your doctor.
Is it a whitish discoloration or the area has darkened only?
Do you have any diagnosed medical problem?
Just ask this question for your further help.
To answer your question, yes you can take your pills the way you have described and it should be stopped if you get your period somehow.
You can take these pills with your aspirin and statin, there is no interaction.
No that is not likely to be chloasma but to be on safe side you can use your sun block and can try to wear full sleeves while you are out in sun but no major protection required as such.
Are you with me?
Just to clarify, you shouldn't stop this tablet if you get your period.
It should be continued because it is suppose to stop the abnormal period.
Yes in that case, you are not likely to get any problem from these tablets.
No you can continue even that because you ultimately want to stop the period.
Isn't it so?
Yes now you have gotten my point :)
Hopefully you will not get any side effects.
Don't stress yourself and start with good hopes.
No don't worry about flight related side effects specially when you are wearing special stockings.
Good luck for everything including your holidays.
You are most welcome.
Anything else I can help you with
I wish you all the best. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always.
You can copy paste it in MS word.
You can visit this page anytime to read all this.
Thank you :)
You can rate the answer in the rating menu given on this page.
If you get any inconvenience let me know please.
Yes it will remain in your account.
You can view it anytime.